I got my last Depo shot early December 2012, Its is now Mid July 2013... I have not had a period since (just some spotting in May). Is this Normal? I have been having cramps, my breasts are sore, and im getting migraines more followed with nausea and dizziness...
Yes, that is often the case. It took me about 3-4 months to get any bleeding, & an awful lot longer before there was any regular period pattern. It was a frustrating wait for me, but not everyone has such a long wait. You may be lucky. Everyone's body is different.
I'm assuming you've ruled out pregnancy & that you are up to date with your cervical smear tests.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 8 Feb 2015 • 1 answer
Posted 18 Dec 2015 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer